MathSciNet Relay Station
MathSciNet bibliographic data
MR671321 12D15 (10C05 13H05 14G30)
Choi, M. D.; Dai, Z. D.; Lam, T. Y.; Reznick, B. The Pythagoras number of some affine algebras and local algebras. J. Reine Angew. Math. 336 (1982), 45–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement